# SDR UALA2012082004638

- Difficulty date: August 17, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 53,280 hours, 14,937 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Seal Plate
- Condition: Leaking
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK NR 3 SPOILER ACTUATOR.  REPLACED SEAL PLATE ON SPOILER PCA ELECTRO HYD SERVO NR 3.  NO FURTHER LEAKS NOTED.
